Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Juicifer's Avatar
    Juicifer is offline Associate Member
    Join Date
    May 2002
    Location
    right here
    Posts
    185

    Fina is making me every so SLIGHTLY nautious and sorta effecting my appetite

    this doesn't really bother me but is it goin to hurt my gains alot? i'm sure i'll still get WAYYY better results then just doin the 400mg test a week.. i'm injecting b12 as well to help appetite...thanks for any info in advance

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    valopharm fina sealed me all up, lowgrade fever, lumps, sick to stomach, constepation, flu like symptoms, i guess its just not for some people or valopharms blows, or both? who knows, good luck

    dj

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •